# SDR ASAA2017122122983

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 9,274 hours, 3,135 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 31199853
- Condition: Faulted
- Location: Flight Deck
- Part time: 46,774 hours, 23,048 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A AUTOPILOT DISCONNECTED IN CRUISE AT FL360.  ENGAGED FINE AFTER.  ACFT GROUNDED. LAST THREE LEG FAULTS ON FCC A, MCP DATA INVALID. REMOVED & REPLACED MCP IAW AMM 22-11-34. OPS NORMAL IAW SAME. ALL LLM MTX TEST FOR MCP GOOD. .
